Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Karyn_elise

Veteran Member
  • Total Reviews

    0
  • Content Count

    163
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Karyn_elise

  • Rank
    Acne = Depression :-(
  • Birthday 09/06/1988

Profile Information

  • Gender
    Female
  • Location
    delaware
  • Interests
    DANCE! = LOVE. TRAVEL!!! BEACH!!!! MOVIES!!!!

Recent Profile Visitors

9,933 profile views
  1. Karyn_elise

    Post Accutane/Minocycline Facial Flushing

    Hey soul I actually talked with a doctor about this... he said that it is possible to eventually ween off of a medication after a long period of time being flush free for you to then stay flush free. Especially because this is not something our body developed on it's own. It was a reaction to a medication... your body has a better chance of readjusting it's self (with the help of a medication) and eventually going back to it's normal self. I agree with this. ) Thats my goal
  2. Karyn_elise

    Post Accutane/Minocycline Facial Flushing

    Seattle JT I did add a cleanser.... but that was only in the past week. And I've used it in the past... I really don't think it has anything to do with it. Other than that... I've kept my regimen all the same. And I def. understand what you mean... about this being a lonely battle. It's so hard. Especially because I am going away to college soon and I'll be dorming with people I don't know. I really dont want my room mates seeing me beat red in the face... or wondering why I sleep with a fan
  3. Karyn_elise

    Post Accutane/Minocycline Facial Flushing

    Hey Chase, I guess I just miss understood what you meant. I understand now that you only meant to be encouraging. I thought you basically meant to jsut give up and learn to live with it. ANd that broke my heart honestly. Ther is so much I love to do..... and this prevents me from doing those things. I have worked so hard my whole life to become a professional dancer. Of course when I dance I get hot... when I'm hot, I flush. And one of the biggest things I am pasionate about and have been work
  4. Karyn_elise

    Post Accutane/Minocycline Facial Flushing

    Chase I just want to say... That I believe that no one has to just accept things the way they are. I don't care what it is. Anything is possible if you have the will to find out how to make it possible... and the determination to strive for what ever it is you want... and never give up even when you feel hopeless. I will not... nor will any of these people on here... just live with flushing for the rest of their lives. I don't care what anyone says. Though it may take a while... which more t
  5. Karyn_elise

    Post Accutane/Minocycline Facial Flushing

    Hey I was never on Accutane. But I was on SOLODYN (minocycline). When I first went on that.. about 3-4 weeks later the flushing started and it never went away. I was only on the SOLODYN for I think 2 months at the most. The flushing was never that bad until I switched over to Spironalactone. Then it got really really bad. Since I stopped taking it though it has recently gotten a lot better... So i'm just praying and hoping that it will continue to get better and better until it's completely gone
  6. Karyn_elise

    Post Accutane/Minocycline Facial Flushing

    Hey everyone. It has been a while since I last posted on here. I just wanted to let you know I have been seeing a lot of improvement. It been 3 months off all medications. The flushing has gotten much better. Lately I have been a bit my sensitive than it normal has been since starting my period. But even when I do flush it is not nearly as intense and lasts only 5-10 mins usually. I have been able to go for a long jog in the morning out in the sun and the warm weather and after wards I'm not flu
  7. hey thx for your comment in my gallery. my skins actually totally clear at the moment and has been ever since i stopped having sex/masturbating! im serious! :( i dont know how long i can keep it up though, or not as the case may be lol

    1. Karyn_elise

      Post Accutane/Minocycline Facial Flushing

      I mean... I def. flush worse when I'm upset, stressed out, or angry. But more than anything else it's just the heat that makes me flush. I guess you could be right. I just was so comforted with thinking that eventually It would just go away after being off acne medications. I don't want it to be something else. But... I asked my mom what she thought about it... and she said I bet if you just stop thinking about it all the time... you would be better before you know it. But that is easier sai
    2. Karyn_elise

      Post Accutane/Minocycline Facial Flushing

      Do you really think that it is psychological???? I was told that sometimes it just takes a long time for your body to recover even after the medicine is out of your system. And it even happens to me when I'm sleeping... I'm not stressed or thinking about it while i'm asleep... This kinda scares me though... because I really had faith in it going away in it's own time... as long as I stayed of the medications. I mean I do think when you get upset or emotional about it... it can make it worse.
    3. My dermatologist and both my doctors say no I do not have rosacea. No one in my family has it. I am only 19. I honestly didn't even have that bad of acne anyways... I had mild break outs... and thats it. Also the flushing doesn't happen only on my face. It also happens to my hands and feet.
    4. Hey just wanted to ask how you are doing with the flushing? Is it still pretty much gone?

      It's only been 1 month and 1 week that I've been off medications now. I hope it goes away soon. :-(

      1. Karyn_elise

        Post Accutane/Minocycline Facial Flushing

        Hey soul. I never was on Accutane. I have been on other medications. It started when I went on SOLODYN. I jumped right into bactrim and then to spiro after that. Since I was on spiro the flushing has gotten so extremly bad. I hope this flushing goes away soon. Sometimes I think I am noticing improvement... but I can't really be sure I guess.
      2. Well if you want to do this with me... it would be so great to stick together through this. I haven't been on accutane but I have been on lots of other acne medications. It seems to me we are both going through the same thing. Sometimes I get really upset about flushing and being red in the face... I would really appreciate a friend to support and that would be supportive of me too. I have been off of all medicatons since the second week of April. So a little over a month now. Lately I think I
      3. I would def. Get off all medications. I really hope you do and you can recover from this flushing... acne is normal... flushing isn't. Sometimes I get scared too that the flushing wont go away but both my Doctors think that it'll go away after stopping acne meds. Other people on this site say that after a good long period of time off of acne medications the flushing did go away. Try not to let the flushing get your down. Try to stay positive. Let me know what you plan on doing and good luck
      4. Well I really do think until you go off of accutane you are not going to stop flushing. I get pretty red in the face too when I exercise but thats actually pretty normal... though I know it is a lot more extreme for you and I. But still the exercise is good for you. I think you have to decide what is worse for you break outs or flushing???? Maybe you could finish you accutane and then after you stop the flushing should still go away but it may take longer than if you were to stop now. Mean
      ×